# SDR FDEA201510293406

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STATION 1580, BETWEEN STRINGER 27L - 28L, HAS ELONGATED HOLES.  REPAIRED SKIN IAW-SRM-53-00-01 FIG 201 REPAIR 15.  THIS IS CATEGORY B REPAIR, MAJOR REPAIR.
